# SDR IPXA2016041802250

- Difficulty date: March 28, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 30,809 hours, 4,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0269818
- Condition: Dented
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, DURING D1 CHECK OF DATUM ACFT, DENT WAS FOUND ON THE FUSELAGE SKIN, AT BS 2598, S-42R.  REPAIR IAW SRM 53-80-01-2R. REPAIR 2, FIGURE 202, DETAIL II, REV 76.01.
